# SDR 96ZZZX4727

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N340FP
- Make and model: Cessna 340A
- Aircraft serial: 340A0298
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 22A667
- Condition: Inoperative
- Location: Engine Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER GENERATOR FAILED 10 HOURS AFTER OVERHAUL.
